On the critical Neumann problem with lower order perturbations

Tom 108 / 2007

Jan Chabrowski, Bernhard Ruf Colloquium Mathematicum 108 (2007), 225-246 MSC: 35B33, 35J65, 35Q55. DOI: 10.4064/cm108-2-6

Streszczenie

We investigate the solvability of the Neumann problem (1.1) involving a critical Sobolev exponent and lower order perturbations in bounded domains. Solutions are obtained by min max methods based on a topological linking. A nonlinear perturbation of a lower order is allowed to interfere with the spectrum of the operator $-{\mit\Delta} $ with the Neumann boundary conditions.

Autorzy

  • Jan ChabrowskiDepartment of Mathematics
    University of Queensland
    St. Lucia 4072, Qld, Australia
    e-mail
  • Bernhard RufDipartimento di Matematica “F. Enriques”
    Universitàdegli Studi di Milano
    Via Saldini 50
    20133 Milano, Italy
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek